Beechams Ultra all in one powder10s

You have 0 of this in your trolley

5 out of 5 stars1 review

Beechams Ultra all in one powder
0 in trolley

Quantity of Beechams Ultra all in one powder in trolley 0

0 in trolley.
Paracetamol Phenelephrine Guaifenesin What are they for? Beechams Max Strength All in One Hot Lemon Menthol provides relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever, and also loosens stubborn mucous and provides relief from chesty coughs. Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine Hydrochloride 12.2 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
For headache, fever, aches & pains, blocked nose, sore throat, chesty cough. Non-drowsy.Paracetamol Phenelephrine Guaifenesin What are they for? Beechams Max Strength All in One Hot Lemon Menthol provides relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever, and also loosens stubborn mucous and provides relief from chesty coughs. Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine Hydrochloride 12.2 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
  • Analgesic

Each sachet contains: Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine hydrochloride 12.2 mg, Also includes: Sucrose, Aspartame (E 951) and Sodium Citrate (see leaflet for details)

Typical values

Preparation and Usage

How to take: For oral use. Dissolve the contents of one sachet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature. Adults, the elderly and children 12 years and over: The contents of one sachet to be taken every four hours as required. Do not take more than 4 sachets (4 doses) in any 24 hour period. Do not give to children under 12 years old. Do not take with any other flu, cold or decongestant products or with alcohol. Consult your doctor Before taking this medicine, if you are under the care of your doctor or are taking medication, or are pregnant, or have diabetes, blood vessel disease or angina. If you suffer from kidney or liver disease.

Warnings

  • DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO.<br>IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.<br><br>Contains paracetamol.<br>Do not take with anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.<br><br>KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Recycling

ComponentMaterialRecyclable
PackingBlank

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer